MathSciNet Relay Station
MathSciNet bibliographic data
MR861198 (88e:17012) 17B20 (22A15)
Hilgert, Joachim; Hofmann, Karl H. On the automorphism group of cones and wedges. Geom. Dedicata 21 (1986), no. 2, 205–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement